Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 55, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 28, 2024, 6:56 AM CDT for Henderson County, Kaufman County, Van Zandt County, Texas. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2024, 6:56 AM CDT (11:56 UTC)
- Expired
- May 28, 2024, 7:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Henderson County, TX, Kaufman County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:00 AM CDT | TSTM WND DMG | 5 Se Oak Ridge, TX | Part of the roof was torn off a house in CR 103 between Kaufman and Abner. |
| May 28, 7:09 AM CDT | TSTM WND DMG | 3 Nne Oak Ridge, TX | Overturned 18 wheeler. |
| May 28, 7:10 AM CDT | HAIL 1 | 3 N Kemp, TX | Amateur radio reported quarter size hail 3 miles north of Kemp. Also estimated 60 mph wind gust. |
| May 28, 7:19 AM CDT | TSTM WND GST 70 | Mabank, TX | Estimated 70 mph winds in Mabank. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 4:49 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3244 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.0
The text
As transmitted.
926
WFUS54 KFWD 281156
TORFWD
TXC213-257-467-281230-
/O.NEW.KFWD.TO.W.0055.240528T1156Z-240528T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
656 AM CDT Tue May 28 2024
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Eastern Kaufman County in north central Texas...
Van Zandt County in north central Texas...
North central Henderson County in central Texas...
* Until 730 AM CDT.
* At 655 AM CDT, a severe thunderstorm capable of producing a tornado
was located near New Terrell City Lake, or near Terrell, moving
southeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
eastern Kaufman, Van Zandt and north central Henderson Counties,
including the following locations... Whitton, Rand, Ola, Becker,
Elmo, Phalba, Roddy, Jackson, Oakland, and Wise.
This includes Interstate 20 between mile markers 499 and 539.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3254 9560 3224 9604 3265 9635 3280 9622
3264 9559
TIME...MOT...LOC 1155Z 310DEG 35KT 3269 9622
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
301 follow-up statement
256
WWUS54 KFWD 281209
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
709 AM CDT Tue May 28 2024
TXC213-257-467-281230-
/O.CON.KFWD.TO.W.0055.000000T0000Z-240528T1230Z/
Kaufman TX-Van Zandt TX-Henderson TX-
709 AM CDT Tue May 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR EAST
CENTRAL KAUFMAN...SOUTHWESTERN VAN ZANDT AND NORTH CENTRAL HENDERSON
COUNTIES...
At 709 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Wills Point, moving southeast at 35
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gun Barrel City, Canton, Wills Point, Mabank, Van, Eustace, Purtis
Creek State Park, Myrtle Springs, Whitton, Rand, Ola, Phalba, Roddy,
Jackson, Oakland, Wise, Prairieville, Jones, Pruitt, and Tundra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3258 9622 3273 9610 3260 9559 3254 9560
3226 9601
TIME...MOT...LOC 1209Z 304DEG 32KT 3261 9608
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 5:18 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 28, 5:18 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 518 AM CDT Tue May 28 2024 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Moving Into Mid Week/ The unsettled weather with periodic showers and storms, some strong to severe and flooding coming back into the picture late tonight and Wednesday. A weak surface boundary continues to be draped along or just north of the I-20 corridor as earlier storms and associated outflows have only solidified this boundary evening. However, this lull in weather will be short-lived, as a 25-35 kt southeasterly LLJ feeds into an elevated boundary up through 850mb up across Northwest Texas and Southern OK through the overnight hours. As the next shortwave round the dampened mid level ridge to our west, another potential complex of storms will develop to our north and west during the predawn hours. Models, though at different magnitudes will bring this into North Texas around sunrise and eventually Central Texas later in the morning or afternoon. More severe weather will be possible as this storm cluster ridges southeast along the instability gradient. Initially, large hail will be the primary hazard with storms potentially being semi-elevated, then as a cold pool evolves we could see damaging winds as well. Just a few hour of removing one severe storm watch, another severe tstorm watch will be forthcoming and will go to around dawn/7 am, as elevated storms are already going up over Southwest OK/Northwest TX. Easterly winds will continue with a slightly cooler morning that previously over the holiday weekend, with some upper 60s to lower 70s being the rule. As the storm complex weakens some this afternoon across Central Texas, numerous surface boundaries and temperature/instability gradients from cloudy to partly cloudy skies will only play new roles to act as focal points for another round of storms, potentially an MCS this coming evening and overnight into Wednesday morning. Models, especially CAMs are struggling as to be expected in these active northwest flow environments and no knowledge said mesoscale surface boundaries. Though surface instability won't be as extreme as recent days, plenty of shear and lift, along with very steep lapse rates. Severe weather hazards of large hail and damaging winds will once again be impacts again, though we can start adding localized flooding at this point. Despite the increasing flood threat, the uncertainties noted above gives me low confidence on where/when for any Flood Watch issuance. Later today, that should be more clear from this early morning's storms to hopefully the CAMs getting a better handle with the MCS track tonight. The MCS should be ongoing Wednesday morning as well, just the "where" of the main track and worse weather conditions is uncertain once again. This system should become more of a damaging wind threat around this time, though isolated large hail will remain possible on Wednesday. This system will weaken before midday laying more surface boundaries from outflow with more scattered development late in the day. The only saving grace from the very active severe weather and locally heavy rainfall will be much cooler high temperatures mostly in the 80s with lows Wednesday morning mainly in the 60s. 05/Marty && .LONG TERM... /Issued 312 PM CDT Mon May 27 2024/ Update: The forecast trends discussed below generally remain on track, therefore no significant changes were made to the previous forecast. The first in a series of weak shortwaves/perturbations embedded in the W/NW flow aloft will shift over a High Plains dryline on Tuesday. The resulting thunderstorm complex will carry primarily a damaging wind threat as these storms progress east/southeast into our area during the late afternoon and evening hours on Tuesday. There will also be a threat for isolated instances of large hail, particularly south I-20 and west of I-35. This repetitive pattern of passing disturbances and daily storm chances will continue through the end of the week. Multiple rounds of heavy rainfall will likely lead to an increasing flood threat, especially given vulnerable soils due to recent rainfall. This unsettled pattern is likely to continue through the upcoming weekend as the weakening upper ridge shifts to the east late week. In its wake, a series of shortwave troughs riding around the upper low over the Gulf of Alaska will eject across the northern Rockies keeping our pattern somewhat amplified. 12 Previous Discussion: /Tuesday Evening and Beyond/ An active northwest flow pattern will set up over North and Central Texas by midweek as the region becomes sandwiched between a developing ridge over portions of the Desert Southwest/northern Mexico and troughing over the Great Lakes region. An initial shortwave perturbation looks to shift over a sharpening dryline late Tuesday afternoon/evening, initiating isolated to scattered convection over portions of West Texas and the Big Country. This activity will likely develop initially as supercells before growing upscale into a cluster of cells or possibly an MCS. With a northwesterly mean cloud-layer wind and a 25-35 southeasterly LLJ, this complex of thunderstorms will rapidly shift southeast toward our forecast area late Tuesday evening into the overnight. Where the initial convection occurs will play a large part in determining where this complex tracks Tuesday evening/night. However, there are several signals that our western Central Texas counties could witness the brunt of this complex's impact. These convective systems tend to track along instability gradients, and most guidance right now places that SBCAPE gradient/weak, stalled frontal boundary generally along/south of the I-20 corridor Tuesday night. This track over western Central Texas and the Hill Country may also be reinforced by outflow from thunderstorms near the Red River Valley earlier in the day. Damaging wind gusts along the leading edge of this complex and isolated hail will be the primary hazards. Latest high-resolution guidance currently places an area along/southwest of a Breckenridge- Hillsboro line in the track of this potentially severe line of storms. The portion of this complex north of the instability gradient will likely be sub-severe with a lack of surface-based instability present. PWATs approaching 1.9-2.1" and warm cloud depths greater than 15,000ft will make these thunderstorms very efficient rainfall producers and several locations beneath these storms could pick up a quick 2-3" of rain. Continue to monitor the forecast over the next couple of days as we further refine location and timing details. This active pattern will continue through the rest of the work week with daily chances for thunderstorms over portions of North and Central Texas through at least Saturday. Coverage Wednesday may be more isolated, but the next chance for more widespread rainfall looks to arrive late Thursday into Friday as another compact shortwave progresses overhead through the northwesterly flow aloft and the aforementioned stalled frontal boundary lifts north toward the Red River enveloping most of the region in moderate surface-based instability. Severe weather will be possible at times. Additionally, multiple rounds of heavy rainfall will increase the flooding threat, especially over already saturated areas. Otherwise, temperatures will be slightly tempered by clouds and precipitation with widespread afternoon highs in the 80s and low 90s and overnight lows in the mid-60s to low 70s. Langfeld && .AVIATION... /NEW/ /06z TAFs/ Earlier storms have cooled the BL enough for some high MVFR for a few hours before environment S flow at 925mb breaks out to VFR before the next round of storms arrives from the north from OK around 10z-12z. I'll will carry MVFR cigs with VCTS from 12z-15z with a TEMPO group for MVFR cigs with IFR vsbys in TSRA. Otherwise, kept similar trends beyond this time with prevailing ESE winds around 10 kts and VFR returning by 18z, as we experience a brief reprieve before tonight's MCS. Speaking of, I removed the TEMPO group beyond 00z Wed due to very low confidence on timing and track of a nocturnal MCS expected Tues night on latest CAMs and will just hold a VCTS/CB group from 02z onward. 05/Marty && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 74 86 69 83 70 / 40 70 60 50 30 Waco 75 90 70 82 69 / 20 30 70 60 30 Paris 67 81 67 81 64 / 30 60 50 60 30 Denton 69 84 67 82 67 / 40 70 60 50 30 McKinney 71 83 68 82 67 / 40 70 60 50 30 Dallas 74 87 69 83 69 / 40 70 60 50 30 Terrell 71 85 68 82 67 / 30 70 50 50 30 Corsicana 74 87 69 84 69 / 20 40 50 60 30 Temple 75 90 70 83 69 / 20 30 70 50 30 Mineral Wells 73 86 68 81 69 / 40 50 70 50 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 3:08 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 308 AM CDT Tue May 28 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-290815- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 308 AM CDT Tue May 28 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms will push through and south of the I-20 corridor this morning, some of which may be strong to marginally severe. More storms will develop this evening primarily along and west of I-35. Some storms may be severe with large hail and damaging winds. A tornado or two cannot be ruled out. Heavy rain may also cause flooding in some areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Periodic chances for showers and thunderstorms will persist Wednesday through the weekend. Severe weather will be possible at times. Multiple rounds of heavy rainfall may reinvigorate flooding issues. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this morning along the I-20 corridor, and again tonight mainly along and west of I-35.
In the hours before
Local storm report, May 28, 6:29 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
629 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM Hail 1 W Lowry Crossing 33.17N 96.57W
05/28/2024 M2.75 Inch Collin TX Fire Dept/Rescue
Fire Dept measured 2.75 inch hail in Lowry
Crossing.
&&
PSRLocal storm report, May 28, 6:32 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
632 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM Tstm Wnd Gst 3 WNW Highland Park 32.84N 96.85W
05/28/2024 M75 MPH Dallas TX ASOS
Dallas Love Field Airport measured 75 mph
gust.
&&
PSRLocal storm report, May 28, 6:34 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
634 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM Tstm Wnd Dmg 1 SSE The Colony 33.07N 96.88W
05/28/2024 Denton TX Emergency Mngr
Overturned 18 wheeler on 121 and overturned
RV at a park. Multiple downed tree and high
water reports.
&&
PSRLocal storm report, May 28, 6:46 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
646 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg Lewisville 33.04N 96.98W
05/28/2024 Denton TX Emergency Mngr
Trees and powerlines down in the City of
Lewisville. One collapsed structure.
Overturned 18 wheeler Hwy 121 and Josey.
Multiple wrecks on I-35 north and south.
Time estimated by radar.
&&
PSRLocal storm report, May 28, 6:50 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
650 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM Tstm Wnd Gst 2 WSW Wilmer 32.58N 96.72W
05/28/2024 M58 MPH Dallas TX Public
Lancaster Airport measured 58 mph gust at
6:35 am.
&&
PSRLocal storm report, May 28, 6:52 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
652 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM Tstm Wnd Gst 4 W Forney 32.75N 96.53W
05/28/2024 M62 MPH Dallas TX ASOS
Mesquite Airport measured 62 mph gust at
6:35 am.
&&
PSRThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:37 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 53 min |
| May 27, 8:51 PM CDT | Special Weather Statement | FWD | Denton | 24 min |
| May 27, 9:08 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| May 27, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 35 min |
| May 27, 9:37 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 27, 9:57 PM CDT | Special Weather Statement | FWD | Jack | 33 min |
| May 28, 2:50 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 28, 3:12 AM CDT | Special Weather Statement | FWD | Cooke | 48 min |
| May 28, 3:36 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| May 28, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 32 min |
| May 28, 4:10 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 65 min |
| May 28, 4:18 AM CDT | Special Weather Statement | FWD | Grayson | 42 min |
| May 28, 4:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 51 min |
| May 28, 4:26 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| May 28, 5:00 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Parker, Wise | 60 min |
| May 28, 5:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Hunt, Kaufman, Parker and 2 more | 58 min |
| May 28, 5:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Kaufman, Tarrant | 45 min |
| May 28, 6:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 29 min |
| May 28, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Henderson, Hunt, Kaufman and 5 more | 60 min |
| May 28, 6:37 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Kaufman, Rockwall, Tarrant and 1 more | 4 hr |
| May 28, 7:26 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Hunt, Kaufman, Navarro, Rains and 1 more | 64 min |
| May 28, 7:28 AM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 47 min |
| May 28, 7:41 AM CDT | Flash Flood Warning | FWD | Jack, Wise | 3 hr |
| May 28, 8:04 AM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 3 hr |
| May 28, 8:18 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 28, 8:29 AM CDT | River Flood Warning | FWD | Dallas | 25 hr |
| May 28, 8:29 AM CDT | River Flood Warning | FWD | Denton | 66 hr |
| May 28, 8:29 AM CDT | River Flood Warning | FWD | Dallas | 49 hr |
| May 28, 8:29 AM CDT | River Flood Warning | FWD | Collin | 39 hr |
| May 28, 8:29 AM CDT | River Flood Warning | FWD | Collin | 30 hr |
| May 28, 8:31 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 36 hr |
| May 28, 8:31 AM CDT | River Flood Warning | FWD | Hunt | 57 hr |
| May 28, 8:41 AM CDT | Areal Flood Advisory | FWD | Fannin, Grayson | 3 hr |
| May 28, 8:59 AM CDT | Flash Flood Warning | FWD | Ellis, Hood, Johnson, Somervell | 3 hr |
| May 28, 9:21 AM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 28, 9:50 AM CDT | Flash Flood Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 3 hr |
| May 28, 10:03 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Navarro | 3 hr |
| May 28, 10:24 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 28, 10:32 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Limestone | 28 min |
| May 28, 10:44 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 61 min |
| May 28, 10:50 AM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton, Kaufman, Rockwall, Tarrant and 1 more | 115 min |
| May 28, 10:59 AM CDT | Areal Flood Warning | FWD | Tarrant | 91 min |
| May 28, 11:07 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.